# SDR CA110611002

- Difficulty date: June 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Amd FALCON2000
- Aircraft time: 4,768 hours
- Engine: Cfe CFE73811B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bypass Switch
- Part number: 2718876
- Condition: Malfunctioned
- Location: Nr 1 Hmu
- Component: Hmu
- Component part number: 5085T40G04
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLASS 3 MESSAGE ON EIED F1B TWF LOCAL FAULT AND F1B TWF SOFT FAULT. CARRIED OUT MX CHECK ON ACFT SYS AND FOUND NR 1 ENGINE HYDRO MECHANICAL UNIT (HMU) CHANNEL B FAILED.  IN CONTACT WITH MFG RECOMMENDATIONS REPLACED THE NR1 ENGINE HMU PN 5085T40G04, SN OFF BECH0654, PN ON SAME SN BECH0941. CARRIED OUT FUNCTION CHECKS AND LEAK CHECKS SERVICEABLE IAW LMM 72-00-00. CARRIED OUT POWER ASSURANCE RUNS NO FAULTS DETECTED. ACFT DEPARTED EN ROUTE TO F1A AND F1B FAILED ON NR1 ENGINE (IMPENDING BYPASS ON NR1 ENGINE.  ACFT LANDED WITH NO FURTHER ISSUES. CARRIED OUT DOWNLOAD OF MX COMPUTER ON ACFT AND REPLACED HMU FUEL FILTER AND RESET IMPENDING BYPASS SWITCHES. CARRIED OUT GROUND RUNS SUCCESSFULLY. ENROUTE, SAME FAULTS OCCURRED F1A AND F1B.
